# SDR DALA1149960952

- Difficulty date: August 22, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 57,779 hours, 43,136 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Defog System
- Condition: Shorted
- Location: Sliding Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING TAXI TO GATE IN LGA F/O OPENED WINDOW AND WIRES CAUGHT FIRE.  MAINTENANCE CAPPED AND STOWED WIRES PER SWPM 20-10-04 AND C/B Z24 WAS PULLED AND COLLARED.   MAINTENANCE REPAIRED THE FIRST OFFICER'S WINDOW ANTI-FOG WIRING PER SWPM, CHAPTER 20. RIGHT ANTI-FOG SYSTEM NOW CHECKS GOOD.
